RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 6, Pages 927–931 (Mi mz1793)  

Brief Communications

Infinite-dimensional superanalogs of the Mehler formula

O. E. Galkin

N. I. Lobachevski State University of Nizhni Novgorod

DOI: https://doi.org/10.4213/mzm1793

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:6, 671–675

Bibliographic databases:

Received: 20.11.1995

Citation: O. E. Galkin, “Infinite-dimensional superanalogs of the Mehler formula”, Mat. Zametki, 59:6 (1996), 927–931; Math. Notes, 59:6 (1996), 671–675

Citation in format AMSBIB
\Bibitem{Gal96}
\by O.~E.~Galkin
\paper Infinite-dimensional superanalogs of the Mehler formula
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 6
\pages 927--931
\mathnet{http://mi.mathnet.ru/mz1793}
\crossref{https://doi.org/10.4213/mzm1793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445480}
\zmath{https://zbmath.org/?q=an:0879.58074}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 6
\pages 671--675
\crossref{https://doi.org/10.1007/BF02307219}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VM73200034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1793
  • https://doi.org/10.4213/mzm1793
  • http://mi.mathnet.ru/eng/mz/v59/i6/p927

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:196
    Full text:67
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019